American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Darko Milinkovic. Geodesics on the space of Lagrangian submanifolds in cotangent bundles. Proc. Amer. Math. Soc. 129 (2001) 1843-1851. MR 1814118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John Etnyre and Robert Ghrist. Tight contact structures via dynamics. Proc. Amer. Math. Soc. 127 (1999) 3697-3706. MR 1670438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dario Bambusi. On the Darboux theorem for weak symplectic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3383-3391. MR 1605923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Philippe Rukimbira. On $\textup{K}$-contact manifolds with minimal number of closed characteristics. Proc. Amer. Math. Soc. 127 (1999) 3345-3351. MR 1646205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin Golubitsky, Jian-Min Mao and Matthew Nicol. Symmetries of periodic solutions for planar potential systems. Proc. Amer. Math. Soc. 124 (1996) 3219-3228. MR 1322926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhang Shiqing. Multiple geometrically distinct closed noncollision orbits of fixed energy for N-body type problems with strong force potentials. Proc. Amer. Math. Soc. 124 (1996) 3039-3046. MR 1371142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fiammetta Battaglia. $S^1$-quotients of quaternion-Kähler manifolds. Proc. Amer. Math. Soc. 124 (1996) 2185-2192. MR 1307492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Augustin Banyaga and Philippe Rukimbira. On characteristics of circle invariant presymplectic forms . Proc. Amer. Math. Soc. 123 (1995) 3901-3906. MR 1307491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Howard Masur. The Teichm\"uller flow is Hamiltonian . Proc. Amer. Math. Soc. 123 (1995) 3739-3747. MR 1283559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kazunaga Tanaka. A note on generalized solutions of singular Hamiltonian systems . Proc. Amer. Math. Soc. 122 (1994) 275-284. MR 1204387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. Azad. A remark on the moment map . Proc. Amer. Math. Soc. 121 (1994) 1295-1297. MR 1191865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Lashof. Homogeneous Hamiltonian $G$-bundles . Proc. Amer. Math. Soc. 121 (1994) 599-603. MR 1218116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Haruo Suzuki. Chern-Simons-Maslov classes of some symplectic vector bundles . Proc. Amer. Math. Soc. 117 (1993) 541-546. MR 1124152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yael Karshon. An algebraic proof for the symplectic structure of moduli space . Proc. Amer. Math. Soc. 116 (1992) 591-605. MR 1112494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Larry Bates and Jędrzej Śniatycki. On the period-energy relation . Proc. Amer. Math. Soc. 114 (1992) 877-878. MR 1076573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gabriel Paternain. Entropy and completely integrable Hamiltonian systems . Proc. Amer. Math. Soc. 113 (1991) 871-873. MR 1059632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leonid Polterovich. The second Birkhoff theorem for optical Hamiltonian systems . Proc. Amer. Math. Soc. 113 (1991) 513-516. MR 1043418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Augustin Banyaga. A note on Weinstein's conjecture . Proc. Amer. Math. Soc. 109 (1990) 855-858. MR 1021206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gregory Buck. On clustering in central configurations . Proc. Amer. Math. Soc. 108 (1990) 801-810. MR 990414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kevin Hockett. Chaotic numerics from an integrable Hamiltonian system . Proc. Amer. Math. Soc. 108 (1990) 271-281. MR 993752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Fadell and S. Husseini. A note on the category of the free loop space . Proc. Amer. Math. Soc. 107 (1989) 527-536. MR 984789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kentaro Mikami. Reduction of local Lie algebra structures . Proc. Amer. Math. Soc. 105 (1989) 686-691. MR 953011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] G. Thompson. Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta . Proc. Amer. Math. Soc. 104 (1988) 910-916. MR 964872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lars Andersson. Invariant Lagrangian subspaces . Proc. Amer. Math. Soc. 103 (1988) 1113-1119. MR 954992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Vadim Komkov. Perturbations near zero of the leading coefficient of solutions to a nonlinear differential equation . Proc. Amer. Math. Soc. 99 (1987) 93-104. MR 866436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. Kratz. A substitute of l'Hospital's rule for matrices . Proc. Amer. Math. Soc. 99 (1987) 395-402. MR 875370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark J. Gotay. On coisotropic imbeddings of presymplectic manifolds . Proc. Amer. Math. Soc. 84 (1982) 111-114. MR 633290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kentaro Mikami. The existence of a coadjoint equivariant momentum mapping for a semidirect product . Proc. Amer. Math. Soc. 82 (1981) 465-469. MR 612741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Frank H. Clarke. A classical variational principle for periodic Hamiltonian trajectories . Proc. Amer. Math. Soc. 76 (1979) 186-188. MR 534415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bent Ørsted. A note on the essential selfadjointness of classical constants of motion . Proc. Amer. Math. Soc. 60 (1976) 185-186. MR 0457945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1